Sufficient Conditions on Stability of Interval Matrices : Connections and New Results

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

44 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)541-544
Journal / PublicationIEEE Transactions on Automatic Control
Volume37
Issue number4
Publication statusPublished - Apr 1992
Externally publishedYes

Abstract

This note is concerned with stability properties of interval matrices. Sufficient conditions are given for these properties based upon Gershgorin's theorem and its extension, and are shown to improve previous results. Our derivation helps clarifying relations between certain previously available results and show they can be derived using Gershgorin's theorem. Furthermore, the problem of determining stability of interval matrices is related to that of characterizing certain nonsingular M-matriees. © 1992 IEEE